# SDR USAA920081888

- Difficulty date: October 13, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 34,234 hours, 12,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 71 ATL-PHX EMERGENCY EQUIPMENT.  FLASHLIGHT AT FORWARD FLIGHT ATTENDANT SEAT INOPERATIVE.  MX R&R THE FORWARD FLIGHT ATTENDANT FLASHLIGHT.  OPS CHECK GOOD.
